Kleene theorems for skew formal power series
AbstractWe investigate the theory of skew (formal) power series introduced by Droste, Kuske [5, 6], if the basic semiring is a Conway semiring. This yields Kleene Theorems for skew power series, whose supports contain finite and infinite words. We then develop a theory of convergence in semirings of skew power series based on the discrete convergence. As an application this yields a Kleene Theorem proved already by Droste, Kuske .
Download data is not yet available.
How to Cite
Kuich, W. (2006). Kleene theorems for skew formal power series. Acta Cybernetica, 17(4), 719-749. Retrieved from https://cyber.bibl.u-szeged.hu/index.php/actcybern/article/view/3694